# SDR SWIA200514876

- Difficulty date: April 13, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 10,385 hours, 8,085 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CARGO, WARNING MESSAGE WHILE AIRCRAFT ON GROUND.    REPLACED FORWARD SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.
